# SDR 2010FA0000643

- Difficulty date: May 28, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N690EH
- Make and model: Gulstm 690A
- Aircraft serial: 11309
- System (JASC): 3210 · Main Landing Gear
- Part: Roll Pin
- Condition: Backed Out
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG DID NOT EXTEND TIL 4TH ATTEMPT.  JACKED ACFT AND CONFIRMED PROBLEM.  ALSO NOTED VERY ERRATIC HYD PRESSURE INDICATIONS.  AFTER EXTENSIVE TROUBLESHOOTING NOTED THE ROLL PIN HAD BACKED OUT OF PN 540113-1 ARM (FIG 2-12 INDEX 117, 690A PARTS CATALOG PN M690002-4 REV 22 JULY 1994)  WHERE IT ATTACHES TO THE LANDING GEAR CONTROL ASSY PN 540084-501 (FIG 2-12 INDEX 101).  PART CATALOG DOES NOT SHOW ROLL PIN AT THIS LOCATION, BUT GEAR CONTROL SHAFT HAS A SLOT IN THE END TO ACCEPT A ROLL PIN THROUGH THE ARM (PN 540113-1) AND CONTROL ASSY (PN 540084-501).  LOOKED AT ANOTHER 690A IN THE SHOP AND CONFIRMED A ROLL PIN WAS INSTALLED AND HAD SAFETY WIRE THROUGH IT AND WRAPPED AROUND THE ARM AND TWISTED ( HOLDING THE ROLL PIN IN POSITION)  ON ACFT, SN 11309.  WE FOUND NO INDICATION OF SAFETY WIRE.  IF ROLL PIN HAD COME ALL THE WAY OUT IT POSSIBLY COULD RENDERED THE GEAR CONTROL VALVE INOPERATIVE ( OUT OF THE SYS).  EMERGENCY EXTEND WOULD ALSO NOT WORK DUE TO THE GEAR CONTROL VALVE MUST MOVE FOR MLG EXTENSTION.  RECOMMEND DURING LANDING GEAR INSPECTION OF NEXT SCHEDULED 150 HR OR PHASE INSP THAT THIS AREA BE GIVEN SPECIAL ATTENTION.  TECH SUPPORT CONFIRMED PROPER PN FOR THIS ROLL PIN IS: PN MS171528.  DURING INITIAL TROUBLESHOOTING, THAT NOSE GEAR EXTENDED AND LOCKED DOWN WHEN BOTH MAINS STAYED UP IN THE WELL.
